English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymmetric gap soliton modes in diatomic lattices with cubic and quartic nonlinearity.

MPS-Authors
/persons/resource/persons197398

Huang,  G.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Huang, G., & Hu, B. (1998). Asymmetric gap soliton modes in diatomic lattices with cubic and quartic nonlinearity. Physical Review B, 57, 5746-5757.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3F19-4
Abstract
There is no abstract available